American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Johannes Jaerisch. Group-extended Markov systems, amenability, and the Perron-Frobenius operator. Proc. Amer. Math. Soc. 143 (2015) 289-300.
Abstract, references, and article information   
View Article: PDF

[2] Kiran Parkhe. Smooth gluing of group actions and applications. Proc. Amer. Math. Soc. 143 (2015) 203-212.
Abstract, references, and article information   
View Article: PDF

[3] Johannes Jaerisch. Fractal models for normal subgroups of Schottky groups. Trans. Amer. Math. Soc. 366 (2014) 5453-5485.
Abstract, references, and article information   
View Article: PDF

[4] Shigenori Matsumoto. Continuous leafwise harmonic functions on codimension one transversely isometric foliations. Proc. Amer. Math. Soc. Ser. B 1 (2014) 53-61.
Abstract, references, and article information
View Article: PDF

[5] Johannes Jaerisch. Conformal fractals for normal subgroups of free groups. Conform. Geom. Dyn. 18 (2014) 31-55.
Abstract, references, and article information   
View Article: PDF

[6] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[7] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[8] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[9] D. A. Filimonov and V. A. Kleptsyn. Lyapunov exponents and other properties of $N$-groups. Trans. Moscow Math. Soc. 73 (2012) 29-36.
Abstract, references, and article information   
View Article: PDF

[10] Yves Benoist and Jean-François Quint. Stationary measures and invariant subsets of homogeneous spaces (II). J. Amer. Math. Soc. 26 (2013) 659-734.
Abstract, references, and article information   
View Article: PDF

[11] David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis. Global rigidity of higher rank Anosov actions on tori and nilmanifolds. J. Amer. Math. Soc. 26 (2013) 167-198.
Abstract, references, and article information   
View Article: PDF

[12] C. Maquera and W. T. Huaraca. Compact 3-manifolds supporting some $\mathbb{R}^2$-actions. Contemporary Mathematics 569 (2012) 77-85.
Book volume table of contents   
View Article: PDF

[13] Michael Hochman. Rohlin properties for $\mathbb{Z}^{d}$ actions on the Cantor set. Trans. Amer. Math. Soc. 364 (2012) 1127-1143. MR 2869170.
Abstract, references, and article information   
View Article: PDF

[14] Carlos Biasi and Carlos Maquera. A note on open 3-manifolds supporting foliations by planes. Proc. Amer. Math. Soc. 140 (2012) 961-969. MR 2869080.
Abstract, references, and article information   
View Article: PDF

[15] David Fisher. Deformations of group actions. Trans. Amer. Math. Soc. 360 (2008) 491-505. MR 2342012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Boris S. Kruglikov and Vladimir S. Matveev. Vanishing of the entropy pseudonorm for certain integrable systems. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 19-28. MR 2200951.
Abstract, references, and article information   
View Article: PDF

[17] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Danijela Damjanovic and Anatole Katok. Local rigidity of actions of higher rank abelian groups and KAM method. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 142-154. MR 2119035.
Abstract, references, and article information
View Article: PDF

[19] R. Feres and A. Zeghib. Leafwise holomorphic functions. Proc. Amer. Math. Soc. 131 (2003) 1717-1725. MR 1955258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1